The symptoms you have described of having two episodes of blood in stool today & taking azithromycin since last 2 days,this does not seem to be related.
Blood in stool is an extremely rare side effect of azithromycin.
The condition having fresh red colored blood in stool is called hematochezia. Generally, the closer the bleeding site is to the anus, the blood will be a brighter red. This blood can be coming from lower gastro intestinal tract. Its most common causes are: hemorrhoids,anal fissures,diverticular bleeding,intestinal infection (such as bacterial enterocolitis),inflammatory bowel disease, ulcerative collitis,crohn's disease.
Hemorrhoids is the most common cause of fresh red bleeding in stool.
Dizziness is also rare side effect from azithromycin.As your doctor is not available at the moment & this blood in stool is not a serious or dangerous condition,I advise that you can wait & get back to your doctor after few days for tests & examination & to confirm the exact underlying cause & then treatment will be done accordingly.
Hope this helped.
If there is anything else that you would like to know.I am happy to address your follow-up questions. Please use the REPLY BUTTON to reply back to me
God bless you & take care.